# SDR CALA0700564

- Difficulty date: October 4, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 737-3TO
- Aircraft serial: 23352
- Aircraft time: 64,512 hours, 33,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Part number: 3114981
- Condition: Contaminated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-1 DOOR EXTERIOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  THE EMERGENCY LIGHT REFLECTOR ASSEMBLY WAS REMOVED AND REPLACED IAW MM 33-51-02 AND 33-51-11.
